MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ2 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ2 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 33680022
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient gets a stress fracture and implant loosening following stress fracture.The patient will be undergoing a revision procedure.
 
Additional Manufacturer Narrative
The device is not available for evaluation as it remains implanted in the patient.A review of the device history is not possible because the lot number was not communicated.If additional information becomes available, it will be provided on a supplemental report.H3 other text : device remains implanted in patient.
 
Additional Manufacturer Narrative
Correction - h6 (clinical signs code, health code, device code).Based on investigation findings of all the components involved by the internal healthcare professional it was concluded that the reported event was due to tibial tray implant subsidence/loosening due to poor bone quality and stress fracture.The root cause was attributed most likely due to patient related issue.This device is concomitant and did not contribute to the reported failure.Therefore, this complaint is closed without further investigation.If any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.
 
Event or Problem Description

Brand Name
INFINITY ADAPTIS TALDOME SZ2 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17264121
Report Number3010667733-2023-00367
Device Sequence Number6058923
Product Code HSN
UDI-Device Identifier00889797101523
UDI-Public00889797101523
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number33680022
Device Catalogue Number33680022
Device Lot Number1710223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown